# SDR DALA2023063005245

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50055
- Aircraft time: 7,425 hours, 3,390 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8136 - ATB - DUE TO 'FUEL LEAK SUSPECTED" CAUTION MESSAGE. CORRECTIVE ACTION: PERFORMED CENTER TRANSFER FLOAT VALVE OP CHECK AND REPLACED FUEL QUANTITY COMPUTER. (LP# 4882228, 2838202)
